# SDR SWIA2025120100924

- Difficulty date: September 24, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM LBL27.00 BETWEEN APPROXIMATELY FS977.00 AND FS1088.20 HAS CORROSION AND SCRATCHES IN MULTIPLE LOCATIONS. (MARKED)    (C-CHECK RO 11/30/2025)REPAIRED FLOOR BEAM LBL27.00 BETWEEN APPROXIMATELY FS977.00 AND FS1088.20 REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-41-02-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 53-00-41-201-001-A01, DWG MM690-35041 REV AB, COMPLIED WITH 51-900-1002-SKY
